Pennsylvania, 2011Flood in Pennsylvania, July 25, 2011
July 25, 2011 · NWS PBZ · 1 event in 1 county or zone
Multi-cluster thunderstorms occurred along the outer edge of a flattening ridge over the central plains states through the time period. With ample surface heating, instability and weak shear some of the thunderstorms produced heavy downpours causing localized flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $25,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Multi-cluster thunderstorms occurred along the outer edge of a flattening ridge over the central plains states through the time period. With ample surface heating, instability and weak shear some of the thunderstorms produced heavy downpours causing localized flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jul 25, 12:41 PM EST, 16 minutes earlier.
Area forecast discussion, Jul 25, 12:41 PM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
141 PM EDT MON JUL 25 2011
.SYNOPSIS...
A COLD FRONT WILL CROSS THE AREA THIS AFTERNOON...BRINGING SHOWERS
AND THUNDERSTORMS. DRIER AND COOLER CONDITIONS WILL WORK INTO
THE AREA TUESDAY. HOT WEATHER WILL RETURN LATE THIS WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
18Z ENHANCED SHORT TERM FORECAST UPDATE HAS BEEN ISSUED TO ACCOUNT
FOR TIMING OF CONVECTION ALONG AND AHEAD OF A COLD FRONT. THE WEAK
COLD FRONT EXTENDS FROM MEADVILLE SOUTHWESTWARD TO COLUMBUS.
THE FRONT IS MOST EVIDENT BY A WIND SHIFT WITH THERMAL AND DEW POINT
GRADIENTS MORE WASHED OUT. AHEAD OF THE FRONT, THE UPPER OHIO
VALLEY IS IN A VERY MOIST ENVIRONMENT. THE 12Z KPIT SOUNDING
INDICATED PRECIPITABLE WATER OF 2.03 INCHES THIS MORNING WITH THE
MOST RECENT LAPS ANALYSIS INDICATING A SWATH OF 1.75 TO 2 INCHES
EXTENDING ACROSS THE AREA. CONVECTION HAS BECOME MORE FOCUSED
ALONG AND JUST AHEAD OF THE COLD FRONT WITH MORE SCATTERED
CONVECTION AHEAD OF THIS FEATURE.
THIS AFTERNOON...THE WEAK COLD FRONT WILL DROP SOUTHEASTWARD ACROSS
THE AREA. WITH VISIBLE SATELLITE IMAGERY INDICATED CLEARING AHEAD
OF THIS FEATURE, DIURNAL HEATING WILL CONTRIBUTE TO THE
CONTINUED DEVELOPMENT OF CONVECTION ALONG THE FRONT, WITH CELLS
CONGEALING INTO A MORE LINEAR FEATURE. A MODERATE SHEAR AND INSTABILITY
ENVIRONMENT IS IN PLACE AHEAD OF THE FRONT, WITH THE FORCING FROM
THE FRONT, THIS WILL CONTRIBUTE TO A THREAT FOR STRONG TO SEVERE
STORMS. IN A WARM LOW- LEVEL ENVIRONMENT, THE BIGGER THREAT
APPEARS TO BE WITH DAMAGING WINDS WITH A LESSER HAIL THREAT. IN
ADDITION, THE THREAT OF LOCALIZED HEAVY RAINFALL IS IN PLACE,
LITTLE CHANGE TO FORECAST HIGH TEMPS THIS AFTERNOON, CLOSEST TO
LAMP GUIDANCE RANGING FROM THE MID TO UPPER 80S ACROSS MUCH OF THE
AREA.
THIS EVENING AND TONIGHT...DESPITE THE PASSAGE OF THE FRONT AND
PRIMARY LINE OF CONVECTION, DEW POINTS IN ITS WAKE WILL STILL BE
INTO THE UPPER 60S EARLY, SO IN A WARM AND MUGGY ENVIRONMENT THE
SCHC OF THUNDERSTORMS WILL LINGER THROUGH MIDNIGHT FOR AREAS SOUTH
AND EAST OF PITTSBURGH. CLEARING WILL ALLOW FOR RADIATIONAL COOLING
OVERNIGHT, WITH FORECAST LOWS CLOSER TO THE SLIGHT COOLER MAV
GUIDANCE IN THE UPPER 50S TO LOWER 60S.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
SOME SCATTERED SHOWERS COULD PERSIST IN THE SOUTH THIS EVENING,
BUT PRECIPITATION WILL HAVE ENDED IN MOST LOCATIONS BY SUNSET.
HIGH PRESSURE WILL THEN BUILD IN FROM THE GREAT LAKES. INTRODUCED
SLIGHT TO LOW CHANCE POPS ACROSS THE THE CWA TUESDAY AFTERNOON
AND EVENING WITH ALL MODELS SHOWING THE CHANCE FOR AT LEAST SOME
PRECIPITATION WITH AN UPPER LEVEL SHORTWAVE/SFC FRONT MOVING
THROUGH THE REGION. THE SURFACE HIGH WILL CONTINUE TO SHIFT EAST
ON WEDNESDAY, WITH CONDITIONS REMAINING DRY. TEMPS WILL BE
SEASONAL ON TUESDAY, WITH HIGHS CLIMBING CLOSE TO 90 ONCE AGAIN BY
WEDNESDAY.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
DRY CONDITIONS WILL PREVAIL WEDNESDAY NIGHT THROUGH THE FIRST HALF
OF FRIDAY FOR MOST AREAS. MEDIUM RANGE MODELS ARE SHOWING BETTER
AGREEMENT WITH A FRONT CROSSING THE AREA LATE FRIDAY THROUGH FRIDAY
NIGHT. HAVE GONE WITH CHANCE POPS FOR THIS TIME PERIOD. THE FRONT
IS PROJECTED TO EXIT THE AREA SATURDAY NIGHT, WITH DRY CONDITIONS
EXPECTED SUNDAY. VERY WARM TO HOT TEMPERATURES WILL PREVAIL
THROUGH FRIDAY, COOLING TO SLIGHTLY ABOVE NORMAL BY SUNDAY.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
MVFR/LOCAL IFR RESTRICTIONS IN LOW CLOUDS WILL DISSIPATED IN THE
NEXT HOUR OR SO. OTHERWISE...EXPECT MVFR TO LOCAL IFR IN SHOWERS
AND TSTMS THIS AFTN AS A COLD FRONT CROSSES. WILL INCLUDE TEMPO
TSRA WITH LOCAL GUSTS FOR THE STRONGER ACTIVITY. EXPECT ACTIVITY
TO DIMINISH AS THE FRONT PUSHES TO THE SOUTHEAST EARLY THIS
EVENING.
OUTLOOK /MONDAY NIGHT THROUGH FRIDAY/...
WITH SOME LOW LEVEL MOISTURE LINGERING POST-FRONTAL MONDAY NIGHT
SOME OVERNIGHT PATCHY FOG NOT OUT OF THE QUESTION. OTHERWISE...
EXPECT MAINLY VFR CONDITIONS UNDER HIGH PRESSURE FOR TUESDAY THROUGH
THE END OF THE WEEK.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
&&
Hazardous weather outlook, Jul 25, 10:44 AM EST, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1144 AM EDT MON JUL 25 2011
OHZ039>041-049-050-PAZ007>009-013>016-020>023-029-073-074-WVZ001>003-
261545-
TUSCARAWAS-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-WESTMORELAND RIDGES-
HANCOCK-BROOKE-OHIO-
1144 AM EDT MON JUL 25 2011
...SEVERE THUNDERSTORM WATCH 683 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
IN ADDITION, LOCALIZED FLOODING WILL BE POSSIBLE THIS AFTERNOON
WITH HEAVY DOWNPOURS IN SLOW-MOVING STORMS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MDZ001-OHZ048-057>059-068-069-PAZ031-075-076-WVZ004-012-021>023-041-
261545-
GARRETT-COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-
FAYETTE-FAYETTE RIDGES-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-
TUCKER-
1144 AM EDT MON JUL 25 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A FEW STORMS THIS AFTERNOON MAY BECOME STRONG WITH GUSTY WINDS.
LOCALIZED FLOODING WILL BE POSSIBLE THIS AFTERNOON WITH HEAVY
DOWNPOURS IN SLOW-MOVING STORMS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
WOODRUM
In the hours before
Special weather statement, Jul 25, 8:43 AM EST, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
943 AM EDT MON JUL 25 2011
WVZ041-251445-
TUCKER WV-
943 AM EDT MON JUL 25 2011
...HEAVY RAIN MOVING ACROSS TUCKER COUNTY...
AT 941 AM EDT...AN AREA OF HEAVY RAIN WAS MOVING EAST ACROSS TUCKER
COUNTY. WITH GROUNDS ALREADY SATURATED FROM PRIOR HEAVY RAINFALL
OVER THE WEEKEND, THIS ADDITIONAL HEAVY RAIN WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
SAINT GEORGE... PLEASANT RUN... PARSONS...
HENDRICKS... HAMBLETON... ELK...
DAVISVILLE... THOMAS... BLACKWATER FALLS...
CANAAN VALLEY STATE PARK... GATZMER...
LANEVILLE...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3897 7952 3903 7978 3909 7979 3913 7985
3919 7984 3921 7982 3920 7948 3919 7947
3919 7930 3911 7934 3909 7934 3908 7929
3898 7933 3896 7936
WOODRUMSpecial weather statement, Jul 25, 8:56 AM EST, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
956 AM EDT MON JUL 25 2011
PAZ023-073>076-251445-
FAYETTE PA-FAYETTE RIDGES PA-INDIANA PA-WESTMORELAND PA-
WESTMORELAND RIDGES PA-
956 AM EDT MON JUL 25 2011
...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT NORTHEASTERN
FAYETTE...SOUTH CENTRAL INDIANA AND WESTMORELAND COUNTIES...
AT 950 AM EDT...THUNDERSTORMS WITH HEAVY RAIN WERE ALONG A LINE FROM
6 MILES EAST OF ARMAGH TO NEW STANTON...MOVING SOUTHEAST AT 30 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. IN ADDITION...WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
PERRYOPOLIS... NEW STANTON... NEW FLORENCE...
NEW ALEXANDRIA... LATROBE... JEANNETTE...
IRWIN... GREENSBURG... DERRY...
BLAIRSVILLE... ARMAGH... MOUNT PLEASANT...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4038 7898 4012 7917 4008 7926 4000 7932
4001 7980 4037 7973 4052 7891
WOODRUMSpecial weather statement, Jul 25, 9:44 AM EST, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1044 AM EDT MON JUL 25 2011
PAZ021-073>076-251545-
ALLEGHENY PA-FAYETTE PA-FAYETTE RIDGES PA-WESTMORELAND PA-
WESTMORELAND RIDGES PA-
1044 AM EDT MON JUL 25 2011
...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT NORTHEASTERN
FAYETTE...SOUTHEASTERN ALLEGHENY AND SOUTHERN WESTMORELAND
COUNTIES...
AT 1042 AM EDT...THUNDERSTORMS WITH HEAVY RAIN WERE ALONG A LINE
FROM 6 MILES SOUTH OF JOHNSTOWN TO 3 MILES EAST OF WEST
NEWTON...MOVING SOUTHEAST AT 30 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
WEST NEWTON... WEST MIFFLIN... NEW STANTON...
MCKEESPORT... LIGONIER... LATROBE...
JEANNETTE... IRWIN... GREENSBURG...
ELIZABETH BORO... DERRY...
LAUREL MOUNTAIN STATE PARK...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4012 7917 4010 7920 4011 7922 4006 7928
4005 7955 4018 7985 4020 7987 4020 7991
4041 7997 4031 7904
WOODRUMSpecial weather statement, Jul 25, 12:11 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
111 PM EDT MON JUL 25 2011
PAZ007>009-015-251800-
CLARION PA-FOREST PA-MERCER PA-VENANGO PA-
111 PM EDT MON JUL 25 2011
...HEAVY RAIN AND GUSTY WINDS...
THUNDERSTORMS WITH HEAVY RAIN AND GUSTY WINDS TO MOVE THROUGH THE
FOLLOWING COUNTIES...
VENANGO...FOREST...CLARION AND MERCER...
AT 101 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 16
MILES NORTH OF LYNCH TO 8 MILES NORTHEAST OF GREENVILLE...MOVING
SOUTHEAST AT 30 MPH.
THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED
WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN BE REDUCED.
GUSTS TO 40 MPH CAN ALSO BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
PLEASANTVILLE... MAURICE K GODDARD STATE PARK...
COOPERSTOWN... OIL CREEK STATE PARK...
WEST HICKORY... SUGARCREEK... BALLTOWN...
POLK... FRANKLIN... OIL CITY...
TIONESTA... LYNCH...
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4162 7895 4143 7896 4144 7906 4137 7909
4121 7964 4147 8047 4149 8040 4149 8001
4163 7983Special weather statement, Jul 25, 12:40 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
140 PM EDT MON JUL 25 2011
OHZ039>041-048>050-057-058-PAZ020-WVZ001-251830-
BEAVER PA-CARROLL OH-COLUMBIANA OH-COSHOCTON OH-GUERNSEY OH-
HANCOCK WV-HARRISON OH-JEFFERSON OH-MUSKINGUM OH-TUSCARAWAS OH-
140 PM EDT MON JUL 25 2011
...STRONG THUNDERSTORMS WILL AFFECT HANCOCK...HARRISON...NORTHERN
GUERNSEY...NORTHERN JEFFERSON...NORTHERN MUSKINGUM...SOUTHEASTERN
COSHOCTON...SOUTHERN BEAVER...SOUTHERN CARROLL...SOUTHERN COLUMBIANA
AND SOUTHERN TUSCARAWAS COUNTIES...
AT 136 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 3 MILES
SOUTHEAST OF BEAVER CREEK STATE PARK TO 4 MILES SOUTHWEST OF
CONESVILLE...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
WEST LAFAYETTE... UHRICHSVILLE... SHERRODSVILLE...
SALINEVILLE... LEESVILLE LAKE PARK...
GNADENHUTTEN... DENNISON... CONESVILLE...
BEAVER CREEK STATE PARK... NEWCOMERSTOWN...
BOWERSTON... PLAINFIELD...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4013 8218 4076 8058 4067 8015 4062 8015
4055 8025 4048 8045 4048 8052 4045 8052
4001 8162Local storm report, Jul 25, 12:57 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
157 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM FLOOD FAYETTE CITY 40.10N 79.84W
07/25/2011 FAYETTE PA EMERGENCY MNGR
DONNER RUN IS OUT OF ITS BANKS RUNNING ACROSS STATE
ROAD 201
&&
EVENT NUMBER PBZ1100993
JDFlood, Fayette
- When
- July 25, 12:57 PM EST to 5:00 PM EST
- Where
- Fayette County, 1.34 mi NNW of East Roseo to 0.45 mi NW of Belle Vernon
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- State Official
- Coordinates
- 40.099, -79.877
State official reported of several homes flooded in Fayette City, Belle Vernon, and Washington Township. Highway 201 was closed near Donner Run in Fayette City.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in New York, July 25, 20111 injured · $815,000 · 1 in hail · 8 events
- Heavy Rain in Washington, July 25, 2011$640,000 · 1 event
- Hail and Damaging Winds in South Dakota, July 25, 2011$326,000 · 2.75 in hail · 10 events
- Flash Flood and Damaging Winds in Virginia, July 25, 2011$48,000 · 50 kt wind · 8 events
- Lightning Strikes in Georgia, July 25, 2011$56,000 · 3 events
- Flash Flooding and Damaging Winds in South Dakota, July 25, 2011$40,000 · 66 kt wind · 5 events
- Damaging Winds in Virginia, July 25, 2011$23,000 · 50 kt wind · 10 events
- Damaging Winds in Pennsylvania, July 25, 2011$25,000 · 70 kt wind · 5 events
- Damaging Wind in South Carolina, July 25, 2011$30,000 · 50 kt wind · 1 event
- Flash Flooding and Damaging Winds in Pennsylvania, July 25, 2011$15,000 · 50 kt wind · 4 events
- Hail in Minnesota, July 25, 20111.5 in hail · 11 events
- Hail and Damaging Winds in South Dakota, July 25, 2011$5,000 · 1.75 in hail · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 335602.